MathSciNet Relay Station
MathSciNet bibliographic data
MR2435422 22E67 (14M15 17B67 20G25)
Pappas, G.; Rapoport, M. Twisted loop groups and their affine flag varieties. With an appendix by T. Haines and Rapoport. Adv. Math. 219 (2008), no. 1, 118–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement